MathSciNet Relay Station
MathSciNet bibliographic data
MR1459554 (98g:62128) 62J05 (62G10)
Hickernell, F. J.; Zhu, Li Xing; An, Hong Zhi A goodness-of-fit test for linearity of a stochastic regression model. (Chinese) Chinese Ann. Math. Ser. A 18 (1997), no. 2, 247--252; translation in Chinese J. Contemp. Math. 18 (1997), no. 2, 199–208
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement